Just wanted you to know you are not alone. That is my primary symptom. I was on 20mg. Cymbalta and it helped a lot but stopped working. I am trying Wellbutrin right now. It is day 13 and so far the heart palp is almost gone but I have headaches everyday that don't go away and am still dizzy. Tired of people telling me that I should do the Eply manuver. That made me worse and that isn't why I am dizzy. Stay strong Pigletsmama!
Just wanted to update. My dr. put me back on generic cymbalta .He assures me it is the same as brand name. It has been 83 days and I still am dizzy, shaky and have heart palps. It is better when I sit down. I work in a middle school so this can be quite annoying. All I want is to feel"normal" again. My next appointment is not for a month. I hope you find answers.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jan 2012 • 8 answers
Posted 19 Jan 2014 • 2 answers
Posted 3 Apr 2016 • 6 answers
Posted 18 May 2016 • 1 answer
Panic Disorder - Advice needed! I've had panic attacks for 20 years and have developed agoraphobia.?
Posted 7 Sep 2017 • 1 answer